# SDR 95ZZZX880

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49187
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Oil Leak
- Location: Aft Fuselage
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JFK - DURING TAKEOFF, HAD SMOKE IN CABIN.  TURNED OFF HIGH PRESSURE BLEED AIR.  FOUND APU LEAKING OIL.  REPLACED APU, MFG PN 381276-1.  APU OPERATION AND LEAK CHECKED NORMAL.  CHECK C-1D - 1-30-95 - MCI.
